# SDR HNAA2015112500352

- Difficulty date: November 25, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 56,362 hours, 62,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 259
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT AND LEFT FORWARD EGRESS LIGHTS ARE INOPERATIVE.  FOUND BATTERY A, PS1 O BE OF SHELF FAILURE.  R & R PS1 BATTERY IAW WC 33-50-0R.  OPS CHECKED GOOD.
